Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Smooth structures on complex surfaces
with fundamental group Z$_{2}$


Author: Shuguang Wang
Journal: Proc. Amer. Math. Soc. 125 (1997), 287-292
MSC (1991): Primary 57R55, 57R57, 57N13
MathSciNet review: 1353405
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the quotients of a complex surface under free holomorphic and anti-holomorphic involutions are homeomorphic but not diffeomorphic. This gives a way to construct exotic smooth structures on some complex surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57R55, 57R57, 57N13

Retrieve articles in all journals with MSC (1991): 57R55, 57R57, 57N13


Additional Information

Shuguang Wang
Affiliation: Department of Mathematics, University of Missouri, Columbia, Missouri 65211
Email: sw@wang.cs.missouri.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03641-1
PII: S 0002-9939(97)03641-1
Received by editor(s): July 1, 1995
Additional Notes: Work supported by the Research Board grant of the University of Missouri
Communicated by: Ronald Stern
Article copyright: © Copyright 1997 American Mathematical Society